# SDR AALA202108308984

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 67,652 hours, 25,465 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN. RECYCLED HANDLE GEAR DID NOT EXTEND UNTIL EMERGENCY GEAR HANDLE RAISED FROM STOWED POSITION. GEAR EXTENDED THOU NORMALLY BUT EMERGENCY HANDLE STUCK UP. DID NOT CRANK HANDLE.. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-806 LANDING GEAR OPERATIONAL CHECK WITH NO DEFECTS NOTED.
